# SDR SWAA2021051069305

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 22,734 hours, 10,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SERVICE DOOR SLIDE PACK IS SLIPPING OUT FROM CASING / REPOSITIONED & SECURED SLIDE PER AMM 25-66-01
